# SDR CA040713011

- Difficulty date: July 13, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Boeing 727225
- Aircraft time: 52,979 hours
- Engine: Pwa JT8D9A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1EN161RB1
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF WHEN THE GEAR WAS RETRACTED, THE LEFT MAIN GEAR DOOR LIGHT ON THE ENGINEERS PANEL AND THE DOOR UNSAFE LIGHT REMAINED ILLUMINATED. THE CREW CYCLED THE GEAR AND THE LIGHT REMAINED ON, THE CREW ELECTED TO RETURN TO THE POINT OF ORIGIN.  THE SWITCH AND CONNECTOR WERE REPLACED AND THE AIRCRAFT DEPARTED.
